# SDR V0XD20150217054

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S614413
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 333, STRINGER 25R.  REPAIRED FRAME IAW REO 670-53-21-1160 REV DATED 2015/02/13.  SEE WO 80270 WC 1081.
